×

zbMATH — the first resource for mathematics

Ergodicity of reversible reaction diffusion processes. (English) Zbl 0669.60077
Reaction-diffusion processes were introduced by G. Nicolis and I. Prigogine [Self-organization in nonequilibrium systems. (1977; Zbl 0363.93005)], and H. Haken [Synergetics. An introduction. (1977; Zbl 0355.93003)]. Existence theorems have been established for most models, but not much is known about ergodic properties. In this paper we study a class of models which have a reversible measure. We show that the stationary distribution is unique and is the limit starting from any initial distribution.
Reviewer: Wanding Ding

MSC:
60J70 Applications of Brownian motions and diffusion theory (population genetics, absorption problems, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Boldrighini, C., DeMasi, A,, Pellegrinotti, A.: Non-equilibrium fluctuations in particle systems modelling diffusion-reaction systems (preprint 1989)
[2] Boldrighini, C., DeMasi, A., Pellegrinotti, A., Presutti, E.: Collective phenomena in interacting particle systems. Stoch. Proc. Appl.25, 137-152 (1987) · Zbl 0626.60103 · doi:10.1016/0304-4149(87)90194-3
[3] Chen, M.F., Infinite dimensional reaction diffusion processes. Acta Math. Sin. New Ser.1, 261-273 (1985) · Zbl 0613.60070 · doi:10.1007/BF02564823
[4] Chen, M.F.: Coupling for jump processes. Acta Math. Sin., New Ser.2, 123-126 (1986a) · Zbl 0615.60078 · doi:10.1007/BF02564874
[5] Chen, M.F.: Jump processes and particle systems. (In Chinese) Beijing Normal Univ. Press (1986b)
[6] Chen, M.F.: Existence theorems for interacting particle systems with non-compact state space. Sci. Sin., Ser. A,30, 148-156 (1987) · Zbl 0667.60099
[7] Chen, M.F.: Stationary distributions for infinite particle systems with noncompact state space. Acta Math. Sci.9, 9-19 (1989) · Zbl 0688.60079
[8] Dewel, G., Borckmans, P., Walgraef, D.: Nonequilibrium phase transitions and chemical instabilities. J. Stat. Phys.24, 119-137 (1981) · Zbl 0463.60090 · doi:10.1007/BF01007639
[9] Dewel, G., Walgraef, D., Borckmans, P.: Renormalization group approach to chemical instabilities. Z. Phys. B28, 235-237 (1977) · doi:10.1007/BF01313046
[10] Ding, W.D. and Zheng, X.G.: Ergodic theorems for linear growth processes with diffusion (preprint 1987) · Zbl 0644.60087
[11] Feng, S. and Zheng, X.G.: Solutions of a class of nonlinear master equations. Carleton University Preprint no. 115 (1988)
[12] Feistel, R.: Nonlinear chemical reactions in diluted solutions In: Ebeling, W., Ulbricht, H. (eds.) Selforganization by nonlinear irreversible processes Proceedings, Mühlungsborn 1985. (Springer Ser. Synergetics, vol. 33) Berlin Heidelberg New York: Springer 1985
[13] Grassberger, P.: On phase transitions in Schlögl’s second model. Z. Phys. B58, 229-244 (1982)
[14] Grassberger, P., Torre, A. de la: Reggeon field theory (Schlögl’s first model) on a lattice: Monte Carlo calculations of critical behavior. Ann. Phys.122, 373-396 (1979) · doi:10.1016/0003-4916(79)90207-0
[15] Haken, H.: Synergetics. Berlin Heidelberg New York: Springer 1977 · Zbl 0447.58032
[16] Hanuse, P.: Fluctuations in non-equilibrium phase transitions: critical behavior. In: Vidal, C., Pacault, A. (eds.) Nonlinear phenomena in chemical dynamics. Proceedings, Bordeaux 1981 (Springer Ser. Synergetics, vol. 12) Berlin Heidelberg New York: Springer 1981
[17] Hanuse, P., Blanché, A.: Simulation study of the critical behavior of a chemical model system. In: Garrido, L. (ed.) Systems far from equilibrium. Conference, Barcelona 1980. (Lect. Notes Phys., vol. 132, pp. 337-344) Berlin Heidelberg New York: Springer 1980
[18] Holley, R.: Free energy in a Markovian model of a lattice spin system. Commun. Math. Phys.23, 87-99 (1971) · Zbl 0241.60096 · doi:10.1007/BF01877751
[19] Holley, R.: An ergodic theorem for interacting systems with attractive interactions. Z. Wahrscheinlichkeitstheor. Verw. Geb.24, 325-334 (1972) · Zbl 0251.60066 · doi:10.1007/BF00679137
[20] Holley, R., Stroock, D.: A martingale approach to infinite systems of interacting particles. Ann. Probab.4, 195-228 (1976) · Zbl 0332.60072 · doi:10.1214/aop/1176996130
[21] Holley, R., Stroock, D.: In one and two dimensions every stationary measure for a stochastic Ising model is a Gibbs state. Commun. Math. Phys.55, 37-45 (1977) · doi:10.1007/BF01613147
[22] Janssen, H.K.: Stochastisches Reaktionsmodell für einen Nichtgleichgewichts-Phasenübergang. Z. Phys.270, 57-73 (1974)
[23] Janssen, H.K.: On the nonequilibrium phase transition in reaction diffusion systems with an absorbing stationary state. Z. Phys. B42, 151-154 (1981) · doi:10.1007/BF01319549
[24] Liggett, T.M.: An infinite particle systems with zero range interactions. Ann. Probab.1, 240-253 (1973) · Zbl 0264.60083 · doi:10.1214/aop/1176996977
[25] Liggett, T.M.: Interacting Particle Systems. Berlin Heidelberg New York: Springer 1985 · Zbl 0559.60078
[26] Liggett, T.M., Spitzer, F.: Ergodic theorems for coupled random walks and other systems with locally interacting components. Z. Wahrscheinlichkeitstheor. Verw. Geb.56, 443-468 (1981) · Zbl 0444.60096 · doi:10.1007/BF00531427
[27] Mountford, T.: The ergodicity of a class of reaction diffusion processes (preprint 1989) · Zbl 0675.60035
[28] Neuhauser, C.: Untersuchung des Einflusses von Wanderung auf nichtlineare Dynamiken bein Ising-Modell und bein Schlöglmodell. Diplomarbeit thesis, Heidelberg (1988)
[29] Neuhauser, C.: An ergodic theorem for Schlögl models with small migration. Probab. Th. Rel. Fields85, 27-32 (1990) · Zbl 0685.60083 · doi:10.1007/BF01377625
[30] Nicolis, G., Priogogine, I.: Self-organization in nonequilibrium systems. New York: Wiley 1977
[31] Ohtsuki, T., Keyes, T.: Nonequilibrium critical phenomena in one component reaction diffusion systems. Phys. Rev. A35, 2697-2703 (1987) · doi:10.1103/PhysRevA.35.2697
[32] Schlögl, F.: Chemical reaction models and non-equilibrium phase transitions. Z. Phys.253, 147-161 (1972) · doi:10.1007/BF01379769
[33] Shiga, T.: Stepping stone models in population genetics and population dynamics. In: Albeverio, S., et al. (eds.) Stochastic processes in physics and engineering. pp. 345-355. Dordrecht: Reidel 1988 · Zbl 0656.92006
[34] Zheng, X.G., Ding, W.D.: Existence theorems for linear growth processes with diffusion. Acta Math. Sci.7, 25-42 (1987). · Zbl 0644.60087
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.